# SDR DLM88010035

- Difficulty date: January 8, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N950DL
- Make and model: Doug MD-88
- Aircraft serial: 49881
- Aircraft time: 30,631 hours, 24,598 cycles
- Engine: Pwa JT8D219
- Engine time: 25,792 hours, 20,871 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: JT8D219
- Part serial: 718170
- Condition: Damaged
- Location: Nr1 Engine
- Part time: 25,792 hours, 20,871 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENCOUNTERED WINDSHEAR ON APPROACH TO TPA.  HIT TOGA BUTTONS AND BEGAN CLIMB.  HEARD LOUD THUMP WHEN POWER CAME UP ON LEFT ENGINE.  LEFT ENGINE PRODUCED NO EPR FOR REMAINDER OF FLIGHT.  FOUND BLADE DAMAGE.  REPLACED ENGINE.
